Terrible Diarrhea

Today I had an exam at 9:30 A.M. I was about to leave the dorm at 9:10 A.M. when I suddenly got a SIGALRM sent from my rectum. I kept getting bunch of SIGALRMs, so I had no choice but to go to the bathroom to handle the signal and free my rectum.

Unfortunately, it was diarrhea and smelled really bad. It also came to my attention recently that my fart started to smell funny and disgusting. I am suspecting the Lactobacillus powder that I have been taking for my stomach health to be the main cause. Before I started to take that powder, I have always farted myself pleasant.

Throughout the exam period (75 minutes), I occasionally received SIGALRMs which made me nauseated and I ended up giving a terribly illogical answer to one important question which was worth 50% of the exam.

Diarrhea started two weeks ago. I don’t know what’s happening with my digestive system but I should be cautious from now on so that I don’t mess up any more exams.

Thank you for reading my dirty, nasty story.

Written on March 7, 2017